Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
167 Doctors are Online

No erection of penis during intercourse. Causing problems to sexual life. Energy medications?

Hi, We had problem having intercourse on our first night due to no erection of his penis . We consulted a doctor and he suggested to take tablets of energy as my husband is weak. For a while everything was fine but not that good as he could not meet my expectations. Now the problem we are facing is penis erection. His penis looses the erection while we are still doing intercourse. I want to know the actual problem, is he weak or needs medication for sex?
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  197
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
Hi dear. According to me it is not a problem of his penis. Probably he gets too tensed during sex thinking whether he can perform. A famous quote says sex doesnt lie between legs. It lies between ears. That is thinking and a confidednt envioroment is needed to perform sexual act by a man. Comfort him and tell him to be relaxed. He dont need to take medications. This ll harm his health. He ll become dependent on them. Thank u
Answered: Sat, 12 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor